# SDR AALA2000771

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP GOUGE/DENT DOWN AND BELOW STRINGER SKIN LAP, RIGHT SIDE OF NOSE CONE AT STATION 179.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED FILLER AND DOUBLER AND INSTALLED AS PER SRM 53-30-3.  (M)
